... for it? I also am also experiencing bad stomach problems. They keep getting worse and worse... I took accutane 2006, 2007. The joint pain has gotten really bad, and a regular thing, and is getting in the way of my career and I"m tryign to track down the cause
Does anyone know if long term joint pain due to accutane is common and if so is there a cure or help
Question posted by Sandie2 on 23 Dec 2013
Last updated on 12 March 2014 by Dimpy123
I have experienced the same symptoms. I took Accutane in the mid 80's and am now post menopausal. Unfortunately my joint pains have gotten worse. I also have stomach issues as well. I continue to search for alternative/natural treatments since doctors don't seem to have any answers other than pain meds.
I have not really found much yet. I continue to search. Please let me know if you have discovered anything helpful. Don't give up!
If your dr hasn't already run tests for auto immune disease I suggest that you start there. Do your joints get swollen or red? You need to get some control of the pain. Have you tried things like aleve?
- Accutane uses and safety info
- Accutane information for Healthcare Professionals (includes dosage details)
- Side effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.